# SDR ANCF200100020

- Difficulty date: October 18, 2001
- Submitted: October 19, 2001
- Operation: Air carrier
- Aircraft: N951PG
- Make and model: Boeing 757236
- Aircraft serial: 22185
- Aircraft time: 49,071 hours, 22,181 cycles
- Engine: Rroyce RB211535C37
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Seal
- Condition: Out Of Position
- Location: Cargo Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING TAKEOFF CARGO DOOR LIGHT CAME ON AFT CARGO DOOR NR 2.  AIRPLANE DID NOT PRESSURIZE.  CREW RETURNED TO CTG.  REPOSITIONED SEAL IN AFT CARGO DOOR FRAME IAW AMM 52-71-00.  CHECKED ALL AFT DOOR FRAME, FOUND NORMAL.
